MARCOS A. SOUZA LIMA, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Since our previous report (1) we have seen another case of ranitidine-associated hepatitis. It prompted a review of reports of hepatotoxicity associated with ranitidine and cimetidine that have been entered into the computerized filing system of the Division of Drug Experience of the Food and Drug Administration. The files encompassed a period of about 2 years for ranitidine and 8 years for cimetidine. There were 45 reports of hepatic injury for ranitidine, but a cause-and-effect relationship could not be established with certainty because of the frequent use of multiple drugs and the lack of rechallenge. We elected
SOUZA LIMA MA. Ranitidine and Hepatic Injury. Ann Intern Med. 1986;105:140. doi: https://doi.org/10.7326/0003-4819-105-1-140_1
Download citation file:
Published: Ann Intern Med. 1986;105(1):140.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use